Research ArticleOpen accessNonlinear Whitham-Broer-Kaup Wave Equation in an Analytical SolutionS.A. Zahedi, M. Vaezi, N. TolouAmerican Journal of Engineering and Applied Sciences, Vol. 1, Issue 2 · 30 Jun 2008 · 7,680 accessesView PDFCite
Author
1 article in our journalsM. Vaezi
Mazandaran University, IranArticles where this person is an author, newest first. People are matched by their name as printed (no ORCID iD is recorded for them), not by name alone; search the name as text to find namesakes too.